# SDR AALA991203

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N891AA
- Make and model: Boeing 727223
- Aircraft serial: 22007
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Doorway
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TUL - EMERGENCY LIGHT ASSY IN AFT ENTRY OVERHEAD LIGHT WILL NOT COME ON WHEN AFT ATTENDANTS LIGHT SWITCH IS TURNED ON. INSTALLED SERVICEABLE LIGHT LIGHT ASSY.  (M)
